# SDR ASAA2019022728390

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,165 hours, 4,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK TRIP ON MASTER CAUTION RECALL. PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. #2 ZTC LOGGED TCV FAULT - SYS BITE TESTS GOOD. FAULT RESET.
